# SDR YENA2020102100496

- Difficulty date: October 17, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,163 hours, 22,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5324
- Condition: Failed
- Location: Emergency Lights
- Part time: 70,758 hours, 26,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 92, TPA-BOS.  EMERGENCY LIGHTS IN CENTER CABIN INOPERABLE.  FOUND EXPOSED AND SHORTED WIRES ON ESPU TO ROW 5 SEAT HARNESS (FIN 7260VC).  REPLACED CONNECTOR AND PINS, IAW AMM ESPM 20-48-21.  REPLACED ESPU (FIN 11WL), IAW AMM 33-51-38.
